# SDR UALA2012011100236

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,141 hours, 8,564 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167006144
- Part serial: 204
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAKE CALLS OUT FROM AFT CREW REST ON THE INTERPHONE, CAN RECEIVE CALLS THOUGH.  REPLACED LAC#4 PER MM, SYSTEM NORMAL.
